Sur les singularités des formes différentielles

Jean Martinet

Annales de l'institut Fourier (1970)

  • Volume: 20, Issue: 1, page 95-178
  • ISSN: 0373-0956

Abstract

top
In this paper, the singularities of exterior differential forms on a manifold are studied from a view-point analogous to the classical theory of singularities of differentiable mappings. The main invariants considered are the rank and the class (in E. Cartan’s sense) of an exterior differential form. The generic behaviour of these invariants is studied by means of the transversality theorems. For instance, the set of points of a n -dimensional manifold, where the class of a one-form is n - c , is generically a regular submanifold of codimension c ( c + 1 ) 2 . Higher order singularities are studied in some detail in the case of low dimensions (1-forms in 3 dimensions and 2-forms in 4 dimensions). Then is proved the existence of models for the simplest singularities of 1-forms and closed 2-forms.

How to cite

top

Martinet, Jean. "Sur les singularités des formes différentielles." Annales de l'institut Fourier 20.1 (1970): 95-178. <http://eudml.org/doc/74012>.

@article{Martinet1970,
abstract = {On étudie, sur le modèle de la théorie des singularités d’applications différentiables, les singularités des formes différentielles extérieures sur une variété différentiable. Les invariants fondamentaux utilisés sont le rang et la classe (au sens de E. Cartan) d’une forme différentielle. On étudie leur comportement générique à l’aide des théorèmes de transversalité. Par exemple, l’ensemble des points d’une variété de dimension $n$ où la classe d’une forme de Pfaff est égale à $n-c$ est génériquement une sous-variété de codimension $\{c(c+1)\over 2\}$.On étudie quelques singularités d’ordre supérieur pour les petites dimensions de la variété (1-formes en dimension 3, 2-formes en dimension 4). Puis on montre l’existence de modèles pour les singularités les plus simples des 1-formes et des 2-fermées.},
author = {Martinet, Jean},
journal = {Annales de l'institut Fourier},
keywords = {singularities of exterior differential forms},
language = {fre},
number = {1},
pages = {95-178},
publisher = {Association des Annales de l'Institut Fourier},
title = {Sur les singularités des formes différentielles},
url = {http://eudml.org/doc/74012},
volume = {20},
year = {1970},
}

TY - JOUR
AU - Martinet, Jean
TI - Sur les singularités des formes différentielles
JO - Annales de l'institut Fourier
PY - 1970
PB - Association des Annales de l'Institut Fourier
VL - 20
IS - 1
SP - 95
EP - 178
AB - On étudie, sur le modèle de la théorie des singularités d’applications différentiables, les singularités des formes différentielles extérieures sur une variété différentiable. Les invariants fondamentaux utilisés sont le rang et la classe (au sens de E. Cartan) d’une forme différentielle. On étudie leur comportement générique à l’aide des théorèmes de transversalité. Par exemple, l’ensemble des points d’une variété de dimension $n$ où la classe d’une forme de Pfaff est égale à $n-c$ est génériquement une sous-variété de codimension ${c(c+1)\over 2}$.On étudie quelques singularités d’ordre supérieur pour les petites dimensions de la variété (1-formes en dimension 3, 2-formes en dimension 4). Puis on montre l’existence de modèles pour les singularités les plus simples des 1-formes et des 2-fermées.
LA - fre
KW - singularities of exterior differential forms
UR - http://eudml.org/doc/74012
ER -

References

top
  1. [1] R. ABRAHAM and J. ROBBIN, Transversal mappings and flows. Benjamin, New-York, 1967. Zbl0171.44404MR39 #2181
  2. [2] N. BOURBAKI, Algèbre — Chap. 3, Algèbre multilinéaire. Hermann, Paris 1958. 
  3. [3] E. CARTAN, Les systèmes différentiels extérieurs et leurs applications géométriques, Hermann, Paris 1945. Zbl0063.00734MR7,520d
  4. [4] S.S. CHERN, The geometry of G-structures. Bull. Amer. Math. Soc., 72, 1966, 167-219. Zbl0136.17804MR33 #661
  5. [5] C. GODBILLON, Géométrie différentielle et mécanique analytique, Hermann, Paris 1969. Zbl0174.24602MR39 #3416
  6. [6] E. GOURSAT, Leçons sur le problème de Pfaff, Hermann, Paris 1922. JFM48.0538.01
  7. [7] John W. GRAY, Some global properties of contact structures, Ann. Math. 69, 2, 1959, 421-450. Zbl0092.39301MR22 #3016
  8. [8] A. HAEFLIGER et A. KOSINSKI, Un théorème de Thom sur les singularités des applications différentiables, Séminaire H. Cartan, Ecole Normale Sup., Paris, Exposé 8, 1956/1957. Zbl0178.26604
  9. [9] H.I. LEVINE, Singularities of differentiable mappings, Bonn, 1959. Zbl0216.45803
  10. [10] P. LIBERMANN, Forme canonique d'une forme différentielle extérieure quadratique fermée, Bull. Ac. Roy. Belg. Cl. Sc. (5), 39, 1953, 846-850. Zbl0051.32601MR15,555b
  11. [11] Jean MARTINET, Classe et points critiques d'une forme de Pfaff, C.R. Acad. Sc., Paris, t. 264, 1967, 97-99. Zbl0168.44401
  12. [12] Jean MARTINET, Sur quelques singularités de formes différentielles admettant des modèles locaux, C.R. Acad. Sc., Paris, t. 266, 1968, 1 246-48. Zbl0162.54002MR37 #6857
  13. [13] J. MATHER, Stability of C∞-mappings V. Transversality (à paraître). Zbl0286.58006
  14. [14] J. MOSER, On the volume elements on a manifold, Bull. Am. Math. Soc., 1965, 286-294. Zbl0141.19407MR32 #409
  15. [15] R. THOM, Les singularités des applications différentiables. Ann. Inst. Fourier, Grenoble, VI, 1956, 43-87. Zbl0075.32104MR19,310a
  16. [16] R. THOM, Un lemme sur les applications différentiables. Bol. Soc. Mat. Mexic, 2a Serie, t. 1, 1956, 59-71. Zbl0075.32201MR21 #910
  17. [17] H. WHITNEY, On singularities of mappings of euclidean spaces, I. Mappings of the plane into the plane. Ann. Math. 62, 3, 1955, 374-410. Zbl0068.37101MR17,518d
  18. [18] S. STERNBERG, Lectures on differential geometry, Prentice-Hall édit. U.S.A., 1964. Zbl0129.13102MR33 #1797
  19. [19] H. WHITNEY, Analytic extensions for differentiable functions defined on closed sets. Trans. Amer. Math. Soc., t. 36, 1934, 63-89. Zbl0008.24902MR1501735JFM60.0217.01

Citations in EuDML Documents

top
  1. S. Janeczko, Systems of rays in the presence of distribution of hyperplanes
  2. Michail Zhitomirskii, Witold Respondek, Simple germs of corank one affine distributions
  3. Victor Ivrii, Magnetic Schrödinger Operator: Geometry, Classical and Quantum Dynamics and Spectral Asymptotics
  4. Robert Lutz, Structures de contact sur les fibrés principaux en cercles de dimension trois
  5. A. S. De Medeiros, Smooth singular solutions of hyperplane fields. I
  6. B. Jakubczyk, M. Zhitomirskiĭ, Singularities and normal forms of generic 2-distributions on 3-manifolds
  7. F. Pelletier, L. Bouche, Abnormality of trajectory in sub-Riemannian structure
  8. Spyros N. Pnevmatikos, Structures symplectiques singulières génériques
  9. Spyros N. Pnevmatikos, Contraintes génériques en géométrie de contact
  10. Spyros N. Pnevmatikos, Singularités génériques en géométrie de contact

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.